On relatively bounded perturbations of linear C 0 -semigroups
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 2, p. 327-341
@article{ASNSP_1984_4_11_2_327_0,
     author = {Desch, W. and Schappacher, W.},
     title = {On relatively bounded perturbations of linear $C\_0$-semigroups},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 11},
     number = {2},
     year = {1984},
     pages = {327-341},
     zbl = {0556.47022},
     mrnumber = {764949},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1984_4_11_2_327_0}
}
Desch, W.; Schappacher, W. On relatively bounded perturbations of linear $C_0$-semigroups. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 11 (1984) no. 2, pp. 327-341. http://www.numdam.org/item/ASNSP_1984_4_11_2_327_0/

[1] J. Ball, Strongly continuous semigroups, weak solutions and the variation of constants formula, Proc. Amer. Math. Soc., 63 (1977), pp. 370-373. | MR 442748 | Zbl 0353.47017

[2] H. Brezis, Operateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert, North Holland (1973). | Zbl 0252.47055

[3] G. Chen - R. Grimmer, Semigroups and integral equations, J. Integral Equations, 2 (1980), pp. 133-154. | MR 572484 | Zbl 0449.45007

[4] G. Da Prato - P. Grisvard, Equations d'evolution abstraites non lineaires de type parabolique, Annali Mat. Pura ed Appl., 70 (1979), pp. 329-396. | MR 551075 | Zbl 0471.35036

[5] M.C. Delfour, The largest class of hereditary systems defining a C0-semigroup on the product space, Canad. J. Math., 32 (1980), pp. 969-978. | MR 590659 | Zbl 0448.34074

[6] P. Hess, Zur Störungstheorie linearer Operatoren: Relative Beschränktheit und relative Kompaktheit von Operatoren in Banachräumen, Comm. Math. Helv., 44 (1969), pp. 245-248. | MR 246156 | Zbl 0181.13705

[7] F. Kappel - W. Schappacher, Nonlinear functional differential equations and abstract integral equations, Proc. Royal Soc. Edinburgh, 84 A (1979), pp. 71-91. | MR 549872 | Zbl 0455.34057

[8] T. Kato, Perturbation Theory for Linear Operators, Springer (1976). | MR 407617 | Zbl 0342.47009

[9] K. Kunisch and W. Schappacher, Necessary conditions for partial differential equations with delay to generate C0-semigroups, J. Differential Equations, 50 (1983), pp. 49-79. | MR 717868 | Zbl 0533.35082

[10] R. Miller, Volterra integral equations in a Banach space, Funkcial. Ekvac., 18 (1975), pp. 163-193. | MR 410312 | Zbl 0326.45007

[11] J. Zabczyk, A semigroup approach to boundary value control, in Proc. of the 2nd IFAC Symposium on Control of distributed parameter systems (S. Banks, A. Pritchard eds.), pp. 99-107. | MR 534864 | Zbl 0398.93028

[12] J. Zabczyk, On decomposition of generators, SIAM. J. Control and Optimization, 16 (1978), pp. 523-534. | MR 512915 | Zbl 0393.93023